MAUDE Adverse Event Report: Medos International Sàrl GUIDEWIRE 12 INCH STERILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

Medos International Sàrl GUIDEWIRE 12 INCH STERILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254844
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
GUIDEWIRE 12 INCH STERILE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SA rl
chemin-blanc 38
la locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50221268
Report Number1221934-2026-03550
Device Sequence Number18787767
Product Code LXH
UDI-Device Identifier10886705027675
UDI-Public(01)10886705027675(10)281L845(17)270228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254844
Device Lot Number281L845
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/12/2026
08/26/2026
09/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/14/2026
08/27/2026
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown